Article citationsMore>>

J. N. Newman, “Algorithm for the Free Surface Green Function,” Journal of Engineering Mathematics, Vol. 19, No. 1, 1985, pp. 57-67. doi:10.1007/BF00055041

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.